MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI END CAP FOR TIBIAL NAILS-EX T40 STARDRIVE GRAY/0MM EXT; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI END CAP FOR TIBIAL NAILS-EX T40 STARDRIVE GRAY/0MM EXT; NAIL, FIXATION, BONE
Model Number 04.004.008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).It was reported that the patient presented with an infection leading to device removal.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient was scheduled for removal of tibial nail on (b)(6) 2019, due to an infection.It is unknown if there was a surgical delay.Patient was implanted in 2008 at an unknown facility and has undergone treatment multiple times for infection.Procedure outcome, nail, end-cap and screw came out without incident.No other information is available and patient status are unknown.This complaint involves three (3) devices.This report is 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional information provided.Date of implantation is an unknown date in 2008.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision surgery was completed successfully on (b)(6) 2018 with no delay.Patient status was good.

Brand Name
TI END CAP FOR TIBIAL NAILS-EX T40 STARDRIVE GRAY/0MM EXT
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8279474
Report Number2939274-2019-56085
Device Sequence Number2357027
Product Code JDS
UDI-Device Identifier10886982083456
UDI-Public(01)10886982083456
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.004.008
Device Catalogue Number04.004.008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/07/2019
Supplement Date Received by Manufacturer03/07/2019
Initial Report FDA Received Date01/25/2019
Supplement Report FDA Received Date03/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight100